Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 25, 2015, 8:27 AM CDT for Bryan County, Oklahoma. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 25, 2015, 2:25 PM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bryan County, OK
The river
Written for the forecast point Blue River (OK) near Blue (BLUO2).
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 31 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07332500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
617
WGUS44 KOUN 251327
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
827 AM CDT SAT APR 25 2015
OKC013-251925-
/O.NEW.KOUN.FL.W.0002.150425T1327Z-150425T1925Z/
/BLUO2.1.ER.150425T0834Z.150425T1230Z.150425T1325Z.NO/
827 AM CDT SAT APR 25 2015
The National Weather Service in Norman has issued a
* Flood Warning for
The Blue River near Blue.
* until this afternoon...or until the warning is cancelled.
* At 7:30 AM Saturday the stage was 28.3 feet.
* Flood stage is 28.0 feet.
* Forecast...The Blue River has crested and will continue to fall.
The Blue River will fall below flood stage mid Saturday morning.
* Impact...At 28 feet...Overflows along the river banks occur in some
places along the river...from central Bryan County to the
confluence with the Red River. Inflows from local streams could
cause slightly higher stages in their common flood plain. Only
farmlands are affected.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$1 follow-up statement
606 WGUS84 KOUN 251751 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1251 PM CDT SAT APR 25 2015 OKC013-251821- /O.CAN.KOUN.FL.W.0002.000000T0000Z-150425T1925Z/ /BLUO2.1.ER.150425T0834Z.150425T1400Z.150425T1651Z.NO/ 1251 PM CDT SAT APR 25 2015 The Flood Warning is cancelled for The Blue River near Blue. * At 12 PM Saturday the stage was 27.9 feet. * Flood stage is 28.0 feet. * The Blue River crested at 28.30 feet at 9 AM Saturday... fell below flood stage at 12 PM Saturday... and is forecast to continue to fall. The Blue River has receded to below flood stage at this location. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 25, 5:45 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 25, 5:45 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 545 AM CDT SAT APR 25 2015 .AVIATION... MAINLY CLEAR SKIES AND LIGHT W/WNW WINDS EXPECTED THROUGH THE DAY TODAY. A COLD FRONT WILL ENTER NORTHERN OKLAHOMA AROUND 00Z THIS AFTN AND THEN PUSH SOUTH INTO SOUTHERN OK BY 12Z SUNDAY MORNING. MVFR CEILINGS EXPECTED TO DEVELOP BEHIND THE COLD FRONT SOUTHWARD TO THE I-40 BY END OF FORECAST. 30 && .PREV DISCUSSION... /ISSUED 314 AM CDT SAT APR 25 2015/ .DISCUSSION... NICE DAY ON TAP FOR TODAY WITH SUNNY SKIES AND WARM TEMPS... WITH A RELATIVELY LIGHT WEST WIND. COLD FRONT WILL APPROACH NORTHERN OKLAHOMA LATE TODAY AND PUSH SOUTH INTO SOUTHERN OKLAHOMA BY SUNDAY AFTN. TO THE SOUTH OF THE FRONT MOISTURE WILL INCREASE WITH THE AID OF SOUTH WINDS IN ADVANCE OF NEXT UPPER LEVEL DISTURBANCE MOVING THROUGH THE SOUTHERN ROCKIES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND SOUTH OF THIS FRONT LATE SUNDAY AFTN AND EVENING... THEN OVERSPREAD MUCH OF THE AREA SUNDAY NIGHT WITH THE AID OF DEVELOPING LLJ. THERE WILL INITIALLY BE A THREAT OF SEVERE STORMS SUNDAY NIGHT ACROSS MUCH OF THE AREA... WITH LARGE HAIL BEING THE MAIN THREAT. AS WE MOVE INTO LATE SUNDAY NIGHT AND MONDAY IT APPEARS THAT MAIN IMPACT WILL BE THE POTENTIAL FOR HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 3 INCHES WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHWESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS BEFORE THE PRECIP ENDS ON TUESDAY. THROUGH THE REMAINDER OF THE WEEK... CENTRAL PART OF THE COUNTRY WILL BE UNDER THE INFLUENCE OF MID-LEVEL RIDGING THAT WILL KEEP THE AREA PRECIP FREE WITH MILD TEMPS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 85 54 78 55 / 0 0 10 60 HOBART OK 85 52 80 53 / 0 0 20 60 WICHITA FALLS TX 86 53 85 57 / 0 0 30 50 GAGE OK 84 49 71 47 / 0 0 20 70 PONCA CITY OK 83 50 71 50 / 0 0 10 60 DURANT OK 85 56 86 58 / 0 0 10 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 84/30
Hazardous weather outlook, Apr 25, 3:48 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 348 AM CDT SAT APR 25 2015 OKZ004>048-050>052-TXZ083>090-261800- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 348 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME... .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL LOOK TO BE THE PRIMARY THREATS. STORMS ARE LIKELY TO CONTINUE THROUGH THE DAY MONDAY AND INTO TUESDAY...BUT THE THREAT OF SEVERE WEATHER WILL DECREASE AS A MORE STABLE AIRMASS OVERSPREADS THE AREA. PROLONGED HEAVY RAINFALL SUNDAY AFTERNOON THROUGH TUESDAY MAY PROMOTE A LOCALIZED FLOOD THREAT WHERE HEAVIER RAINS DEVELOP. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.